# SDR MALA050157

- Difficulty date: February 17, 2005
- Submitted: February 22, 2005
- Operation: Air carrier
- Aircraft: N446XJ
- Make and model: Saab 340B
- Aircraft serial: 340B446
- Aircraft time: 15,290 hours, 16,804 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Sensor
- Part number: QR5OV
- Condition: Failed
- Location: Pitot Anti Ice
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT PITOT ICE PROTECTION FAILED EN ROUTE (VMC DAY) RESET C/B F-27 ONCE AS PER QRH RETURN TO MSP PER MXCX.  REPLACED 5HG CURRENT SENSOR AND COMPLETED FUNC TEST PER AMM 30-30-00-5.  OPS CHECK GOOD.  CURRENT SENSOR P/N ON/OFF QR50V.
